MAUDE Adverse Event Report: SILK ROAD MEDICAL ENROUTE TRANSCAROTID STENT SYSTEM; ENROUTE TSS

SILK ROAD MEDICAL ENROUTE TRANSCAROTID STENT SYSTEM; ENROUTE TSS
Model Number SR-0930-CS
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Codes Ischemia Stroke (4418); Thrombosis/Thrombus (4440)
Date of Event 04/07/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product associated with this complaint was not returned to the manufacturer for analysis.A review of the manufacturing records for this device was completed and no issues were identified that could have led to the adverse event reported.At this time, it is unknown if the reported failure is related to procedural issues, patient resistance or non-compliance to medication, or a silk road medical device failure, hence, the event will be reported out of abundance of caution.Complaints will continue to be reviewed and monitored for trends.All reasonably available information has been provided by the company at the time of submission of this report.The fields that are blank are not an omission and indicate that the information is either not applicable or currently unavailable.If additional information is received, a supplemental report will be filed.
 
Event or Problem Description
It was reported that two days after a right transcarotid artery revascularization (tcar) procedure, the patient experienced a minor stroke.The physician reported that the stent had appeared recoiled as the stent was constricted with a narrowed lumen in the area where calcium was present and thrombus was identified.The patient was administered heparin, and no additional surgical intervention was performed.At this time, it is unknown if the patient's symptoms have resolved.At this time, it is unknown if the reported failure is related to procedural issues, patient resistance or non-compliance to medication, or a silk road medical device failure, hence, the event will be reported out of abundance of caution.

Brand Name
ENROUTE TRANSCAROTID STENT SYSTEM
Common Device Name
ENROUTE TSS
Manufacturer (Section D)
SILK ROAD MEDICAL
1213 innsbruck drive
sunnyvale CA 94089
Manufacturer (Section G)
SILK ROAD MEDICAL
1213 innsbruck drive
sunnyvale CA 94089
Manufacturer Contact
shelrin devi
1213 innsbruck drive
sunnyvale, CA 94089
4087209002
MDR Report Key19226842
Report Number3014526664-2024-00084
Device Sequence Number17863167
Product Code NIM
UDI-Device Identifier00811311020492
UDI-Public(01)00811311020492(17)260731(10)18236247
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P140026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Model NumberSR-0930-CS
Device Catalogue NumberSR-0930-CS
Device Lot Number18236247
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2024
Initial Report FDA Received Date05/01/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/29/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexMale